# SDR DALA2025060904368

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 15,296 hours, 1,768 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 LAVATORY 208 LATCH ASSY INOP FOR PSU. CORRECTIVE ACTION: REPLACED PSU DOOR LATCH ASSY PER A330 AMM 35-21. OK FOR SERVICE. (6603203)
